# SDR QXEA200600553

- Difficulty date: February 7, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 FUSELAGE INTERIOR, FORWARD STATION 364, STRINGER 1L, STRINGER IS MISSING TWO RIVETS AT CLEAT.  REPLACED IAW CRJ700 SRM 51-42-06-001-001-A01.
